# SDR DJFA2011003

- Difficulty date: December 31, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N702FL
- Make and model: Cessna 750
- Aircraft serial: 7500076
- Aircraft time: 8,036 hours, 4,918 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 05024H7855
- Condition: Cracked
- Location: Copilot
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW NOTED THE COPILOTS WINDSHIELD HEAT FAIL MESSAGE ON THE EICAS.  SHORTLY AFTER THE NOTIFICATION, THE COPILOTS WINDSHIELD SHATTERED.  THE ACFT DIVERTED AND LANDED SAFELY.  MX CONFIRMED THE FAILED WINDSHIELD AND REPLACED IT.
